# SDR 9802331154

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Wiring
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP UPON GEAR EXTENSION,  ALL FOUR GEAR LIGHTS REMAINED RED.  EXECUTED GO-AROUND AND RECYCLED GEAR HANDLE.  RECEIVED ALL FOUR GREEN LIGHTS, FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WIRING FROM TAT INDICATOR INTERFERING WITH GEAR HANDLE SWITCH.  REPOSITIONED WIRE.  OPERATIONAL CHECK OK.
